Unbounded violation of tripartite Bell inequalities



Downloads per month over past year

Villanueva, Ignacio and Junge, Marius and Pérez García, David and Wolf, Michael and Palazuelos Cabezón, Carlos (2008) Unbounded violation of tripartite Bell inequalities. Communications in Mathematical Physics , 279 (2). pp. 455-486. ISSN 0010-3616

[thumbnail of 2008unbo.pdf] PDF

Official URL: http://www.springer.com/physics/journal/220


We prove that there are tripartite quantum states (constructed from random unitaries) that can lead to arbitrarily large violations of Bell inequalities for dichotomic observables. As a consequence these states can withstand an arbitrary amount of white noise before they admit a description within a local hidden variable model. This is in sharp contrast with the bipartite case, where all violations are bounded by Grothendieck's constant. We will discuss the possibility of determining the Hilbert space dimension from the obtained violation and comment on implications for communication complexity theory. Moreover, we show that the violation obtained from generalized GHZ states is always bounded so that, in contrast to many other contexts, GHZ states do in this case not lead to extremal quantum correlations. In order to derive all these physical consequences, we wil have to obtain new mathematical results in the theories of operator spaces and tensor norms. In particular, we will prove the existence of bounded but not completely bounded trilinear forms from commutative C*-algebras.

Item Type:Article
Uncontrolled Keywords:Banach-spaces, Quantum entanglement, Summing operators, Tensor-products, Q-algebra, Theorem, Polynomials, States, Extensions, Forms
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:10913
Deposited On:29 Jun 2010 09:31
Last Modified:04 Dec 2014 11:01

Origin of downloads

Repository Staff Only: item control page